Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 105, NWS Bismarck, ND

July 6, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2016, 8:28 PM CDT for 4 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 8:28 PM CDT (01:28 UTC)
Expired
Jul 6, 2016, 9:30 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 59 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 8:48 PM CDTTSTM WND GST 60Breien, NDMULTIPLE BRANCHES REPORTED DOWN AND TORRENTIAL RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS53 KBIS 070128
SVRBIS
NDC029-037-059-085-070230-
/O.NEW.KBIS.SV.W.0105.160707T0128Z-160707T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 826 PM CDT/726 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM NEAR FLASHER TO SHIELDS TO 5 MILES NORTH OF
  MCINTOSH...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHIELDS AROUND 730 PM MDT. 
  SELFRIDGE AND SOLEN AROUND 855 PM CDT. 
  PRAIRIE KNIGHTS RESORT AROUND 900 PM CDT. 
  CANNON BALL AROUND 910 PM CDT. 
  LINTON AND HAZELTON AROUND 925 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CATTAIL RECREATION AREA...PORCUPINE...FORT RICE...
RALEIGH...BREIEN...HAZELTON RECREATION AREA AND HUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4625 10139 4662 10156 4663 10031 4620 10013
      4594 10040 4594 10170
TIME...MOT...LOC 0126Z 273DEG 40KT 4649 10126 4624 10114 4599 10139 

HAIL...<.75IN
WIND...60MPH
 
$$

ACOOP/CK
3 follow-up statements
959 
WWUS53 KBIS 070142
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT WED JUL 6 2016

NDC029-037-059-085-070230-
/O.CON.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
842 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR EASTERN GRANT...SIOUX...WESTERN EMMONS AND
SOUTHEASTERN MORTON COUNTIES...

AT 841 PM CDT/741 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF FLASHER TO 8 MILES EAST OF
SHIELDS TO 7 MILES NORTHWEST OF WALKER...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...FLASHER...SOLEN...
CANNON BALL...PRAIRIE KNIGHTS RESORT...SHIELDS...ST. ANTHONY...
LARK...AND RALEIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4625 10139 4662 10156 4663 10031 4620 10013
      4594 10040 4594 10170
TIME...MOT...LOC 0141Z 271DEG 35KT 4649 10107 4624 10096 4599 10121 

HAIL...<.75IN
WIND...60MPH
 
$$

KING
208 
WWUS53 KBIS 070202
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT WED JUL 6 2016

NDC029-037-059-085-070230-
/O.CON.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
902 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR SOUTHEASTERN GRANT...SIOUX...WESTERN EMMONS AND
SOUTHEASTERN MORTON COUNTIES...

AT 900 PM CDT/800 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF SOLEN TO 4 MILES SOUTHWEST OF
PRAIRIE KNIGHTS RESORT TO 4 MILES SOUTH OF SELFRIDGE...MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...FLASHER...SOLEN...
CANNON BALL...PRAIRIE KNIGHTS RESORT...SHIELDS...AND ST. ANTHONY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS.

&&

LAT...LON 4629 10126 4661 10129 4663 10031 4620 10013
      4594 10040 4595 10130
TIME...MOT...LOC 0200Z 274DEG 36KT 4648 10082 4623 10071 4598 10096 

HAIL...<.75IN
WIND...60MPH
 
$$

KING
958 
WWUS53 KBIS 070228
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT WED JUL 6 2016

NDC029-037-059-085-070236-
/O.EXP.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
928 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...SIOUX...
WESTERN EMMONS AND SOUTHEASTERN MORTON COUNTIES WILL EXPIRE AT 930 PM
CDT/830 PM MDT/...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4629 10126 4661 10129 4663 10031 4620 10013
      4594 10040 4595 10130
TIME...MOT...LOC 0224Z 273DEG 40KT 4648 10082 4623 10071 4598 10096 

$$

KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:53 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 6, 6:53 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
653 PM CDT WED JUL 6 2016

.UPDATE...
Issued at 643 PM CDT Wed Jul 6 2016

Line of storms continues to move through western North Dakota.
Strongest storms with severe winds continues to move through
southwest North Dakota. Instability remains weak but deep layer
shear is strong (~50-60kt 0-6km bulk). Also, dry lower levels
remains conducive to strong wind gusts. Threat may last for the
next hour or so, though with that said sub-severe winds may remain
a threat through the evening. Also, reports of strong gusts have
come in behind the storms suggesting a wake low.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 325 PM CDT Wed Jul 6 2016

The focus of the short term forecast period through Thursday night
is on the potential for showers and storms, including determining
the extent and amount of rain that will fall.

There is a risk of severe thunderstorms in southwestern ND through
the early evening. There remains uncertainty regarding the amount
of destabilization that will occur in southwestern ND as surface
observations through 20 UTC show only slow and fragmented moisture
advection, with some pockets of sub-50 F dewpoints still in place.
However, vigorous convection has developed upstream in eastern MT
and is propagating toward southwest ND. RAP guidance calls for 500
to 1000 J/kg of MLCAPE developing across southwest ND if dewpoints
do manage to rise further into the 50s F. Combined with effective
bulk wind differences around 50 kt, we had enough confidence in a
severe risk to issue a severe thunderstorm watch in collaboration
with SPC. We considered adding Stark and Hettinger Counties into
the initial watch, too, but chose to refrain from doing so at this
point given uncertainties about the downstream destabilization,
especially once stronger convection initiates across SD and
potentially further disrupts moisture advection. We will watch
trends and may add those counties into the watch later if
necessary.

In general, we expect the intensity of convection to diminish the
further east it propagates, particularly if the aforementioned
moisture disruption occurs. Recent HRRR and ESRL-HRRR simulations
support that notion, though they do suggest showers and sub-severe
storms will move all the way through south central ND during the
evening.

This wave of convection was incited by a lead shortwave trough in
advance of the stronger wave and mid-level low viewed on moisture
channel imagery over northwest MT this afternoon. The 12 UTC GFS,
NAM, and GFS remained consistent in shifting that much stronger
core of dynamic forcing across ND late tonight and Thursday. We
did note a subtle trend in the global model consensus toward a
further-northwest track of the mid-level 700 to 500 MB low as it
tracks across the state, which does increase uncertainty in the
amount of precipitation that may fall across southwestern ND as
a mid-level dry slot may move across that area rather quickly in
the daytime. Confidence in beneficial rainfall remains greatest
over north central and east central ND from Minot to Jamestown.
That's the area in which the 12 UTC multi-model consensus still
supports 0.50 inches or more of rain during the day Thursday. We
expect some thunderstorms, too, given MUCAPE of 500-1000 J/kg on
model-forecast soundings. Interestingly, the slightly further
northwest track of the mid-level wave and resultant shift in the
mid-level dry slot may allow greater destabilization to occur in
the James River valley than earlier anticipated. Point soundings
taken at Jamestown from the 12 UTC NAM support MUCAPE to nearly
1500 J/kg, and despite messy wind profiles which yield hodograph
structures that favor multi-cell modes, the soundings are loose
analogs to marginally-severe storms. Thus, a conditional risk of
strong to severe storms exists in the James River valley during
the afternoon hours Thursday if enough diabatic heating occurs
amid cloud breaks to destabilize the boundary layer. Confidence
in that occurring is modest at best, though.

The chance of precipitation will quickly wind down on Thursday
night as the shortwave trough axis moves east of the area.

.LONG TERM...(Thursday night through Wednesday)
Issued at 325 PM CDT Wed Jul 6 2016

Main highlight continues to center on a potent closed mid/upper low
across the intermountain west Sunday, then progressing northeast
slides into southeast Montana Monday. The track of the low through
18z Monday very similar between the GFS and ECMWF. However
thereafter, the GFS is slower with a northeast movement into
southeast Saskatchewan and southern Manitoba Monday through
Wednesday.

Prior the weekend, a transitory mid and upper level ridge slides
across western and central ND Friday resulting in a dry day. This
will be short lived as a brief period of southeast to southerly
return flow sets up in western ND Friday night, then translates
intermountain west ND Saturday. A couple of mid level shortwaves
ejecting out from the aforementioned upper low will shift through
Saturday into Saturday night creating some chances for showers and
thunderstorms.

However, the severe thunderstorm potential trend continues by SPC
for Day 5, Sunday. This depends on the placement of an inverted
surface trough and associated low pressure which is forecast to
reside in eastern Montana Sunday into Sunday night. Strong low level
jet of 50kt to 60kt at 850mb is forecast to develop across western
and central ND Sunday night. Sample GFS NSharp soundings across
central ND Sunday night shows an elevated mixed layer lowering to
approximately 4000ft to 4500 AGL. Elevated convection could become
quite vigorous given the strong moisture advection in combination
with a lead shortwave scooting north from South Dakota.

Monday through Wednesday will be dictated by how the upper low
migrates across southern Canada as to the threat of showers and
possible thunderstorms across mainly northern North Dakota. This
could be farther north or south depending on the track of the upper
low. The pattern does favor breezy to windy conditions for much of
the time during the Monday through Wednesday timeframe.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 643 PM CDT Wed Jul 6 2016

Areas of thunderstorms will continue tonight into Thursday. Some
storms may produce strong wind gusts this evening over southwest
and south central North Dakota.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...CJS
LONG TERM...KS
AVIATION...JJS
Hazardous weather outlook, Jul 6, 7:30 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT WED JUL 6 2016

NDZ034-041-042-044>046-080030-
MORTON-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-
730 PM CDT WED JUL 6 2016 /630 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE STORMS WILL MOVE ACROSS PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS EVENING. DAMAGING
WIND GUSTS WILL BE THE MAIN THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN
SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS
A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ025-037-047-048-050-051-080030-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
730 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AND TONIGHT. NO SEVERE WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS ON
THURSDAY.

THERE IS THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY.
CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON
SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>023-031>033-035-036-040-043-080030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-BURLEIGH-KIDDER-SLOPE-BOWMAN-
730 PM CDT WED JUL 6 2016 /630 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN
SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS
A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 6, 7:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     NON-TSTM WND GST 1 NW HETTINGER          46.01N 102.65W
07/06/2016  M70 MPH          ADAMS              ND   ASOS

            ASOS STATION HETTINGER MUNICIPAL AIRPORT
            /HEI/.

&&

NWS BISMARCK ND
IRIS SYSTEM
Local storm report, Jul 6, 7:18 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             8 SW HAVELOCK           46.40N 102.86W
07/06/2016  E0.88 INCH       HETTINGER          ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

MM
Local storm report, Jul 6, 7:37 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND GST     1 NW HETTINGER          46.01N 102.65W
07/06/2016  M70 MPH          ADAMS              ND   ASOS

            ASOS STATION HETTINGER MUNICIPAL AIRPORT
            /HEI/.

&&

MM
Local storm report, Jul 6, 7:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     3 NE HEIL               46.43N 101.66W
07/06/2016  E60 MPH          GRANT              ND   PUBLIC

            TORRENTIAL RAIN ALSO REPORTED.

&&

MM
Local storm report, Jul 6, 8:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     CARSON                  46.42N 101.56W
07/06/2016  E60 MPH          GRANT              ND   LAW ENFORCEMENT

            TORRENTIAL RAIN ALSO REPORTED.

&&

MM
Local storm report, Jul 6, 8:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     3 WNW SAINT GERTRUDE    46.30N 101.38W
07/06/2016  E60 MPH          GRANT              ND   TRAINED SPOTTER

            .

&&

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:26 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Morton, Sioux64 min
Jul 6, 11:07 PM CDTSpecial Weather StatementBISLogan38 min
Jul 7, 2:10 PM CDTSpecial Weather StatementBISRenville35 min
Jul 7, 2:21 PM CDTTornado WarningBISRenville24 min
Jul 7, 3:09 PM CDTSpecial Weather StatementBISRenville36 min
Jul 7, 3:17 PM CDTTornado WarningBISBottineau28 min
Jul 7, 3:44 PM CDTTornado Warning Tornado observedBISBottineau31 min
Jul 7, 4:26 PM CDTSpecial Weather StatementBISBottineau34 min
Jul 7, 4:28 PM CDTSevere Thunderstorm WarningBISBottineau45 min
Jul 7, 5:15 PM CDTSpecial Weather StatementBISPierce30 min
Jul 7, 5:20 PM CDTSpecial Weather StatementBISRolette40 min
Jul 7, 6:00 PM CDTSpecial Weather StatementBISPierce45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.